# SDR SWIA2024071000509

- Difficulty date: May 9, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26L BETWEEN FS 1000.00 - 1031.00     (C-CHECK RO 7/9/2024)    REMOVED CORROSION ON STGR26L BETWEEN FS1000.00-FS1031.00 AND FOUND OUT OF LIMITS PER CRJ900SRM 53-61-03-101-003-A02. PERFORMED STGR SPLICE REPAIR STGR26L FS977.00-FS1031.00 PER CRJ900SRM 53-00-03-201-001-A02 USING ALTERNATE P/N MM670-35151-035 PER REO 690-53-61-1405 REV -- DATE 2024-06-04. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. COMPLIED WITH FORM M-337. SEE CONTINUATION FOR DETAILS.
